# SDR AALA20001624

- Difficulty date: September 22, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAL RETAINER CORRODED AT L2 DOOR BETWEEN FS 30 AND 31, LOWER AFT CORNER OF DOOR CUT OUT, RIGHT ABOVE SCUFF PLATE.  CUT OUT CORRODED SECTION AND INSTALLED NEW SECTION IAW SRM 53-10-18.  (M)
